Treated for hypothyroidism
Fainted & Fell3 times a night,insomnia, fatique
snythroid witched to 6 1/2 pills a wk.112Including tirosint in place of snythroid 2days wk.
From .112 7 days a wk.
From those test results and limited info on symptoms, it appears that you are over medicated. Has your doctor seen the test results? If so, what was the doctor's reaction? Do you have any other condition that might account for fainting? What other medications/supplements are you taking and what dosage?
Well, obviously I wouldn't take any more Ambien. I'd work on getting the Free T3 and Free T4 down in the range, instead of above the range.
I am a bit confused by your average daily dosage over the whole week. If you take all the T4 med for the whole week and divide by 7 days, what is the average daily amount that you were taking previously? And what is the new daily dosage? Was the T3 med eliminated entirely?
If I understand correctly, you reduced your T4 from 112 daily to 100. Is that correct? If so, then I don't think the reduction in T4 is enough. And why would you continue with the T3 med, since your Free T3, as I understand the results, is well over the range also. I don't understand what your doctor is trying to do.
That correction on the Free T3 result changes the picture a lot. Looking at your Free T4 being over the range substantially, and your Free T3 being about 68 % of its range, that means that you are not converting the T4 to T3 very well. Your Free T3 has been driven up that high only by driving your Free T4 well above range.
I expect that you could easily drop to 75 mcg of T4, but you need to discuss that with your doctor. Be aware that as T4 dosage is decreased, your Free T3 is going to diminish also. If it drops too much, you may see a return of hypo symptoms, requiring some T3 med to increase your Free T3.
Another thing we haven't gotten into is that hypo patients frequently find that they are too low in the ranges for Vitamin D, B12, and ferritin. So it would be a good idea to have those tested as well.
endo is having me not take snythoid for two days.Then he has given me new prescription of.100 daily.
This was just after I added symptoms today.of insomnia, dizzinees,fatigue,night sweats Before that he said it was high end of normal and manintain meds at current level.
He said.75mg was too great a change.
Vitamin D was low ,but lab in june was normal. I take 2000 Vit D.
Vitamin B12 was normal.
"Normal" is an inadequate description. The range is far too broad to be functional from bottom to top. B12 needs to be in the upper third of the range. What was the actual number for B12? Same question for Vitamin D. You also need to test for ferritin at next opportunity. I'll be surprised if the drop to 100 mcg of T4 is adequate, but time will tell.
I don't understand your dosing... You said your doctor thought a drop to 75 mcg was too much, then you said on the 12th (Thurs) that you would continue to take 75 mcg since insurance won't pay for a new script for 2 weeks; then yesterday you're saying that you took 112 mcg for 3 days and are taking 100 mcg on Sun... Please be more specific about your actual prescribed dosage. Is the cytomel, still part of your prescribed dosage and are you still taking it?
If your dosage is changed, your insurance should pay for a new script, without having to wait 2 weeks. I've never known an insurance company to force a patient to stay on a dosage that's not right for them. I've had dosages changed within days of getting a script refilled and my insurance has never denied it. It's only the same script that they will only fill at certain intervals
It takes 4-6 weeks for any med/dosage change to take effect. If the drop to 100 mcg isn't enough, you can talk to your endo about trying 88 mcg.
The light headedness and feeling faint, most likely, has more to do with low blood pressure or low blood sugar, than with the thyroid med. You should contact your doctor if those symptoms persist, as they could indicate another serious condition.
Insomnia problems.asking Dr for Resterol for insomnia. ambien not working.
Tookn1/2pill .112mg snythroid today,so I may sleep.
Tomorrow will ta e no snythroid to help sleep.
My End D rtold me to take no pills for 2 days to help with sleep.
If you have to stop taking your thyroid med in order to sleep, there's something very wrong with your treatment. Starting and stopping the pills, along with constantly changing the amount you take each day is going to put you on a roller coaster that will be very hard to get off from.
I didn't stop the snythroid. That recomendation didn't make sense. I did take 1/2 of .112mg today,because I want sleep so badly.I did not sleep.
I am going on the .100,even though I would prefer.3/4of .112 or around 80mcg.
I agree that 88 mcg would be better,or 75mcg
The endoo office worker,Rachel & the endo would only give 100mg.
I usually sleep only1in3 nights for 4hrs.
Going to pcp for sleeping pill
I took 3/4 of .112mg because that's what I want my endo to prescribe.Took this for 3nights.
Think 88 mcg might be best dosage to stay on. Now to make my endo give me 88mcg.
Oct 5 fly to son's wedding in Boston. My Dr was keeping dosage at .100mg.
Need to stay awake for the wedding,reception in Boston.
Now Iwant to nap on & off all day.
Need to start upping snythroid to .100mg to stay awak for wedding.
What was your actual B12 level? Please post it, with reference range. I know you said it was "normal", but your tiredness sounds more like a B12 deficiency, than a thyroid issue. As gimel pointed out, earlier, "normal" isn't good enough.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.